# SDR SIMA20170805001

- Difficulty date: August 5, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 2,313 hours, 1,497 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DOOR PAX AFT OPEN WARNING MESSAGE AT 36000 FEET MESSAGE WENT AWAY THEN CAME BACK AT 38000 WITH A PRESSURE 8.3 PSI AND STRONG PHYSICAL PRESSURE SYMPTOMS VERY NOTICEABLE BY CA & FO. TROUBLE SHOT PER FIM 52-72-00 DOOR CLOSED SENSOR DIMENSION Y IS WITHIN RANGE AT .047 IN, AND LATCH SENSOR TARGET TRAVEL DISTANCE W IS IN RANGE AT .15 IN NO ADJUSTMENT REQUIRED  IAW AMM 52-72-21 OPS CHECK GOOD IAW AMM 52-70-00 MEL ITEM RESTORED
